Advertisement -- Learn more about ads on this site.
MELISSIMAUS
25,000-29,999 SparkPoints 26,422
SparkPoints
 

Lupron Depot Journal, Day 12

Sunday, September 15, 2013

Seems weird that it hasn't yet been 2 weeks since I took the first shot. These days are going slowly. I really look forward to being off the medication and finished with the hysterectomy, but still have a ways to go.

I really haven't had any more hot flashes. Might have had a bit of one at the gym on Wednesday, but it wasn't much, and passed quickly. I expected those to be worse. Maybe it takes a while? Sure am glad I didn't take that Gabapentin after the first one, since it would have been (so far) unnecessary. (You're supposed to start that drug a couple weeks before the Lupron, so that it has a chance to kick in—so if I'd kept taking it, I would have been on it for a month now for, as far as I can tell, no reason. Considering the side-effects/risks of THAT drug, I'm glad I opted out.)

I haven't weighed myself yet for the week (tomorrow), so we'll see where I'm at on that. The headaches seem to be subsiding, or at least they've been better the last few days. Likewise the irritability and fatigue. Haven't noticed any of that in a few days. Sleep is... okay. About the same as usual. I drop off to sleep fine, but then my brain gets overactive and I have really vivid/tense dreams for the last few hours I'm in bed. No real change there.

The big symptoms I noticed over the last few days were all digestive. Blerg. Alternating constipation and the opposite. (Make up your mind, stomach!) I've been taking ginger caplets and they do seem to help. Nothing severe or that I can't deal with, but mildly unpleasant. To be expected, though.

*shrug* All in all, none of the side effects are awesome? But so far not the horror show I feared. Let's hope it continues in this vein.

And now, to the gym. :)
Share This Post With Others
Member Comments About This Blog Post
  • v ZIPITUP
    thanks for letting us know- glad things are ok and hope they continue that way
    1076 days ago
  • v CAROL_31649731
    You made the right decision about what drug option to choose. So glad the side effects aren't as bad as they could have been. I'll be glad for you when this is all over, too!
    1076 days ago
  • v JUST_BRENDA
    Sounds like the side effects are better than you had feared. One day at a time...
    1076 days ago
  • v IAMBIZI
    sounds like you are managing well! sorry about the vivid dreams hubby has those too.
    bizi
    1076 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MELISSIMAUS